# SDR SIMA20160413003

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 31,151 hours, 26,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT EMER FLASHLIGHT CRADLE IS BROKEN.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONAL CHECKED GOOD.
